# SDR IPXA2014041682680

- Difficulty date: April 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604415
- Part serial: 0320
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST,  FOUND EMERGENCY LIGHT BATTERY 1 LOW ALERT MESSAGE.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY AND OPS TEST PASSED IAW AMM 33-51-01-400-802. EFF SOURCE REF IPC 33-51-01-05, ITEM 15.
